Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 52 (2015), 503-514
Published electronically: April 3, 2015
Full text: PDF


MR: 1308046 (96g:22018)
Alexander Lubotzky
Discrete groups, expanding graphs and invariant measures.
With an appendix by Jonathan D. Rogawski.
Progress in Mathematics, 125, Birkhauser Verlag, Basel, 1994, xii+195 pp., ISBN 3-7643-5075-X, $49.50
Reviewed by: Wolfgang Woess

MR: 2415383 (2010b:20070)
Jean Bourgain and Alex Gamburd
Uniform expansion bounds for Cayley graphs of $SL_{2}(\Bbb F_{p})$.
Annals of Mathematics. Second Series 167, (2008), no. 2, 625-642
Reviewed by: Ben Joseph Green

MR: 2415382
H. A. Helfgott
Growth and generation in $SL_{2}(\Bbb Z/p\Bbb Z)$.
Annals of Mathematics. Second Series 167, (2008), no. 2, 601-623
Reviewed by: Martin W. Liebeck

MR: 2813339 (2012f:20148)
Michael J. Larsen and Richard Pink
Finite subgroups of algebraic groups.
Journal of the American Mathematical Society 24, (2011), no. 4, 1105-1158
Reviewed by: Peter A. Brooksbank

MR: 2869010 (2012m:05003)
Alexander Lubotzky
Expander graphs in pure and applied mathematics.
Bulletin of the American Mathematical Society. (New Series) 49, (2012), no. 1, 113-162
Reviewed by: Mikhail Ostrovskii

MR: 2897695
Jean Bourgain and Péter P. Varjú
Expansion in $SL_{d}(Z/qZ),q$ arbitrary.
Inventiones Mathematicæ 188, (2012), no. 1, 151-173
Reviewed by: Ben Joseph Green

MR: 3050711
Emmanuel Kowalski
Crible en expansion.
Séminaire Bourbaki: Volume 2010/2011. Exposés 1027–1042.
Astérisque, no. 348 (2012), Exp. No. 1028, vii, 17-64. ISBN 978-2-85629-351-5
Reviewed by: Florent Jouve

MR: 3144176
Emmanuel Kowalski
Explicit growth and expansion for $SL_{2}$.
International Mathematics Research Notices. IMRN 2013, no. 24, 5645-5708
Reviewed by: Nick Gill

Journal: Bull. Amer. Math. Soc. 52 (2015), 503-514
Article copyright: © Copyright 2015 American Mathematical Society